JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY, vol.24, no.7, pp.2073-2091, 2021 (ESCI)
Article / Article
JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
Topological invariants, M-polynomial, Bismuth Tri-iodide, INFINITE FAMILY, INDEXES, SERIES
Van Yüzüncü Yıl University Affiliated:
In this article, we recover many degree-based topological invariants using their formulas given in table  of Bismuth Tri-iodide by using its M-polynomial. The M-polynomial is a new phenomenon by which we can easily compute topological invariants of molecular graph. This is a very well-known fact that topological invariants play a key role in deciding chemical compound properties. Graphical analysis of the findings is also displayed.